MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEO ADH CS-3 SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEO ADH CS-3 SENSOR; OXIMETER
Model Number 4478
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description
The customer reported ¿plugged the nicu oximeter probe into the cable and it said, "faulty probe" and would not work right after opening".There was no patient impact or consequence reported.

Brand Name
RD SET NEO ADH CS-3 SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24787390
Report Number3019388613-2026-00121
Device Sequence Number9889037
Product Code DQA
UDI-Device Identifier10843997013267
UDI-Public(01)10843997013267
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown